Items where Author is "SADIKI, Flamure"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

SALIHI, Ylldrita and XHAFERI, Miranda and RASIMI, Krutan and IBRAIMI, Alit and SADIKI, Flamure (2023) RK4 AND VECTORIAL RK4 - USED TO ANALYZE A MODIFIED FORM OF FRACTIONAL ORDER LORENZ SYSTEM. Journal of Natural Sciences and Mathematics of UT, 8 (15-16). pp. 425-431. ISSN 2545-4072

DURMISHI, Emin and MISAJLESKI, Zoran and RUSHITI, Agim and SADIKI, Flamure and IBRAIMI, Alit (2022) CHARACTERIZATION OF ISOLATED POINTS IN T1 SPACES USING CHAINS. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 108-113. ISSN 2671-3039

LLESHI POLLOZHANI, Ferzije and RASIMI, Krutan and SADIKI, Flamure and BEXHETI, Bedrije (2022) METRIZABILITY OF TOPOLOGICAL SPACES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 114-120. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

BEXHETI, Bedrije and IBRAIMI, Alit and SADIKI, Flamure and LLESHI POLLOZHANI, Ferzije (2022) THE RELATIONS BETWEEN MODES OF CONVERGENCE FOR SEQUENCES OF RANDOM VARIABLES. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 90-97. ISSN 2671-3039

SADIKI, Flamure and IBRAIMI, Alit and SALIHI, Ylldrita and XHAFERI, Miranda (2022) THREE-DIMENSIONAL LINEAR CODES AND COORDINATED FINITE PROJECTIVE PLANE. Journal of Natural Sciences and Mathematics of UT, 7 (13-14). pp. 121-129. ISSN 2671-3039

This list was generated on Thu May 30 17:07:06 2024 CEST.